MathSciNet Relay Station
MathSciNet bibliographic data
MR2364812 (2008k:92064) 92D30 (34C60)
Wang, Kaifa; Wang, Wendi Propagation of HBV with spatial dependence. Math. Biosci. 210 (2007), no. 1, 78–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement